We describe an infinite family of quiver gauge theories that are AdS/CFT dual to a corresponding class of explicit horizon Sasaki-Einstein manifolds. The quivers may be obtained from a family of orbifold theories by a simple iterative procedure. A key aspect in their construction relies on the global symmetry which is dual to the isometry of the manifolds. For an arbitrary such quiver we compute the exact R-charges of the fields in the IR by applying a-maximization. The values we obtain are generically quadratic irrational numbers and agree perfectly with the central charges and baryon charges computed from the family of metrics using the AdS/CFT correspondence. These results open the way for a systematic study of the quiver gauge theories and their dual geometries.

An Infinite family of superconformal quiver gauge theories with Sasaki-Einstein duals / Benvenuti, S.; Franco, S.; Hanany, A.; Martelli, D.; Sparks, J.. - In: JOURNAL OF HIGH ENERGY PHYSICS. - ISSN 1029-8479. - 2005:6(2005), pp. 1-26. [10.1088/1126-6708/2005/06/064]

An Infinite family of superconformal quiver gauge theories with Sasaki-Einstein duals

Benvenuti, S.;
2005-01-01

Abstract

We describe an infinite family of quiver gauge theories that are AdS/CFT dual to a corresponding class of explicit horizon Sasaki-Einstein manifolds. The quivers may be obtained from a family of orbifold theories by a simple iterative procedure. A key aspect in their construction relies on the global symmetry which is dual to the isometry of the manifolds. For an arbitrary such quiver we compute the exact R-charges of the fields in the IR by applying a-maximization. The values we obtain are generically quadratic irrational numbers and agree perfectly with the central charges and baryon charges computed from the family of metrics using the AdS/CFT correspondence. These results open the way for a systematic study of the quiver gauge theories and their dual geometries.
2005
2005
6
1
26
064
Benvenuti, S.; Franco, S.; Hanany, A.; Martelli, D.; Sparks, J.
File in questo prodotto:
File Dimensione Formato  
Sergio_Benvenuti_2005_J._High_Energy_Phys._2005_064.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 415.25 kB
Formato Adobe PDF
415.25 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/32129
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 214
social impact